# SDR AALA201909179013

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 13,150 hours, 5,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: OVERWING EXIT SIGN CAME OFF DURING FLIGHT. REPLACED R1 DOOR EXIT MARKER LENS IAW MM 33-51-01 AND OPS CKS NORMAL.
